RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 6(234), Pages 177–178 (Mi umn3041)  

Letters to the Editor

Letter to the Editor concerning the paper “Discontinuous groups on three-dimensional hyperbolic space: analytical theory and arithmetic applications” by J. Elstrodt, F. Grunewald, and J. Mennicke

A. N. Parshin


Full text: PDF file (98 kB)

Bibliographic databases:

Document Type: Letter, errata

Citation: A. N. Parshin, “Letter to the Editor concerning the paper “Discontinuous groups on three-dimensional hyperbolic space: analytical theory and arithmetic applications” by J. Elstrodt, F. Grunewald, and J. Mennicke”, Uspekhi Mat. Nauk, 38:6(234) (1983), 177–178

Citation in format AMSBIB
\Bibitem{Par83}
\by A.~N.~Parshin
\paper Letter to the Editor concerning the paper ``Discontinuous groups on three-dimensional hyperbolic space: analytical theory and arithmetic applications'' by J.~Elstrodt, F.~Grunewald, and J.~Mennicke
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 6(234)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn3041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=728744}


Linking options:
  • http://mi.mathnet.ru/eng/umn3041
  • http://mi.mathnet.ru/eng/umn/v38/i6/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:320
    Full text:132
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019